# SDR AALA20180105001

- Difficulty date: January 4, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 92,009 hours, 14,799 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT RIGHT SIDE OF ROWS 25 TO 31 INOPERABLE. RESEATED CONNECTOR AT SEAT POSITION 28HJ. EMERGENCY LIGHTS CHECKED NORMAL PER AMM 33-51-00.
